MathSciNet Relay Station
MathSciNet bibliographic data
MR2367111 37E05 (37E15 37H10 47H04 47H40)
Andres, Jan Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1385–1395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement